# SDR CA110531011

- Difficulty date: May 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 3,241 hours
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23064577D
- Condition: Cracked
- Location: Engine
- Part time: 7,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH CRACK FOUND DURING SCHEDULED MX INSPECTION.  SOME CASE MATERIAL FOUND MISSING. RECORDS INDICATE SCROLL PREVIOUSLY REPAIRED FOR A CRACK IN 2004.  SCROLL TO BE FWD  FOR REPAIR.
